MathSciNet Relay Station
MathSciNet bibliographic data
MR2114290 65H10 (13P05 68W30)
Sommese, Andrew J.; Verschelde, Jan; Wampler, Charles W. Homotopies for intersecting solution components of polynomial systems. SIAM J. Numer. Anal. 42 (2004), no. 4, 1552–1571.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement